On the equations of charged superfluid hydrodynamics
Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 345-350
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_292_2_a20,
author = {V. A. Krasnikov},
title = {On the equations of charged superfluid hydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {345--350},
year = {1987},
volume = {292},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a20/}
}
V. A. Krasnikov. On the equations of charged superfluid hydrodynamics. Doklady Akademii Nauk, Tome 292 (1987) no. 2, pp. 345-350. http://geodesic.mathdoc.fr/item/DAN_1987_292_2_a20/